# SDR DHL2006363550

- Difficulty date: November 14, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N363D
- Make and model: Beech B200
- Aircraft serial: BB1503
- Aircraft time: 48,828 hours, 30,888 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: A5724049700000
- Part serial: B3327
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ALL SPEED AILERON SUPPORT FITTINGS FOR ACTUATORS THE 3RD FROM INBD HAS THE SLIDING PLATE AND FITTING WITH A WORN OUT GROOVE AT OUTBD SIDE MADE BY ACTUATOR GUIDE PLATE.  PERFORMED MAJOR REPAIR OF L/W ALLSPEED AILERON B3/327 AS PER SKETCH NR 14001-003 REV 12 DATED 11/12/06 FOR REPAIR APPROVAL SEE ATTACHED FAA FORM 8110-3 REV I12 DATED 11/12/06.  THIS REPAIR IS PERMANANT.
